Chalendar, I and Partington, JR orcid.org/0000-0002-6738-3216 (2021) Weighted Composition Operators: Isometries and Asymptotic Behaviour. Journal of Operator Theory, 86 (1). pp. 189-201. ISSN 0379-4024
Abstract
This paper studies the behaviour of iterates of weigh\-ted composition operators acting on spaces of analytic functions, with particular emphasis on the Hardy space H². Questions relating to uniform, strong and weak convergence are resolved in many cases. Connected to this is the question when a weighted composition operator is an isometry, and new results are given in the case of the Hardy and Bergman spaces.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Keywords: | weighted composition operator, iteration, isometry |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 02 Oct 2020 09:26 |
Last Modified: | 23 Jun 2021 15:04 |
Status: | Published |
Publisher: | Academia Romana |
Identification Number: | 10.7900/jot.2020feb28.2292 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:166220 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online